# SDR REXA2019051900736

- Difficulty date: May 19, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE: CORROSION ON INTERCOSTALS BTW FS=310.00 / FS=333.00 AND STR 20R AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM). IN REFERENCE JOBCARD NRB R25120. "SUMMARY OF NRC 00213 CORROSION LEVEL 2 ON INTERCOSTALS BTW FS=310.00 / FS=333.00 AND STR 20R AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WAS REPLACED PER SRM 51-42-02-001-001-A01.
